# SDR 9520389884

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5910448563
- Condition: Deflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RED NOSE UNSAFE LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND ICE ACCUMULATION AROUND BASE OF NOSE GEAR GLAND NUT AND NOSE STRUT DEFLATED.  CLEANED ICE FROM AROUND NOSE GEAR AND SERVICED NOSE STRUT TO PROPER LEVELS.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
